MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Boletin medico del Hospital Infantil de Mexico · 1979

[Renal failure and rickets].

Gastelbondo Amaya R, Mota Hernández F, Gordillo Paniagua G

Клинический случайСтатьяПеревод в очереди

Аннотация

Acute renal failure secondary to interstitial nephritis caused by therapeutic ingestion of sodium diphenylhydantoins has been reported recently. The interference of sodium diphenylhydantoins on Vitamin D metabolism causing or aggravating ricketts has also been reported. This communication deals with an infant girl who was admitted to the hospital due to seizures. Four months before, she had convulsions and she was treated with diphenylhydantoins until admission. She was found to have renal failure and ricketts. Histological diagnosis of interstitial nephritis was established by means of percutaneous renal biopsy. Clinical and radiological improvement of ricketts was observed after dehydrotachysterol treatment. Clinical and biochemical alterations of renal failure slowly subsided. She had a clear-cut history of vitamin D defficiency ricketts. Seizures were due to hypocalcemia tetany but was erroneusly treated as "grand mal" epilepsy, with diphenylhydantoins. Interstitial nephritis complicated with acute renal failure was probably caused by diphenylhydantoins administration.

Для цитирования: Gastelbondo Amaya R, Mota Hernández F, Gordillo Paniagua G. [Renal failure and rickets].. Boletin medico del Hospital Infantil de Mexico. 1979.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.